ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О разрешимости задачи Дирихле для эллиптического уравнения второго порядка

Думанян, В. Ж. (2010) О разрешимости задачи Дирихле для эллиптического уравнения второго порядка. ՀՀ ԳԱԱ Զեկույցներ, 110 (2). pp. 120-127. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2304Kb

Item Type:Article
Additional Information:Երկրորդ կարգի էլիպսական հավասարման համար Դիրիխլեի խնդրի լուծելիության մասին; On Solvability of Dirichlet Problem for the Second Order Elliptic Equation
Uncontrolled Keywords:Դումանյան Վ. Ժ., Dumanyan V. Zh., эллиптические уравнения, задача Дирихле, разрешимость задачи Дирихле
Subjects:Q Science > QA Mathematics
ID Code:4993
Deposited By:NAS Reports
Deposited On:19 Feb 2013 13:51
Last Modified:15 Apr 2020 14:10

Repository Staff Only: item control page